The regularization method for an obstacle problem

Hongci Huang, Weimin Han*, Jinshi Zhou

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

20 Citations (Scopus)


We give a relatively complete analysis for the regularization method, which is usually used in solving non-differentiable minimization problems. The model problem considered in the paper is an obstacle problem. In addition to the usual convergence result and a-priori error estimates, we provide a-posteriori error estimates which are highly desired for practical implementation of the regularization method.

Original languageEnglish
Pages (from-to)155-166
Number of pages12
JournalNumerische Mathematik
Issue number2
Publication statusPublished - Dec 1994
Externally publishedYes

Scopus Subject Areas

  • Computational Mathematics
  • Applied Mathematics

User-Defined Keywords

  • 65K10
  • 65N30


Dive into the research topics of 'The regularization method for an obstacle problem'. Together they form a unique fingerprint.

Cite this